# SDR QU22004F00000

- Difficulty date: May 20, 2004
- Submitted: June 24, 2004
- Operation: Air carrier
- Aircraft: N888ME
- Make and model: Amd FALCON50MYST
- Aircraft serial: 41
- Engine: Garrtt TFE731*
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: F50B58110163
- Part serial: 62AT56
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REGISTRATION NR CHANGE FROM 888MF).  DURING INSPECTION, A FLUSH PATCH APPROXIMATELY .5 INCH BY 2 INCHES WAS NOTED IN THE ENGINE INLET.  THIS IS NOT AN APPROVED REPAIR.  MFG REQUIREMENTS ARE TO RESKIN THE INNER INLET.
